# SDR UPS05444189

- Difficulty date: March 12, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 101,885 hours, 25,799 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Stiffener
- Part number: 65B133731
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D- STA 1435 RBL 65 WHEEL WELL UPPER SKIN ATTACH STIFFENER FOUND CRACKED, LENGTH .375 INCH.  STIFFENER REPLACED AS PER SRM 51-30-02 & SRM 51-10-01 PG 9.
